# SDR AALA20070562

- Difficulty date: March 26, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT IN FIRST CLASS AT LEFT SIDE OF GALLEY BULKHEAD MISSING COVER.  REPLACED LENS FOR EMERGENCY LIGHT IN FIRST CLASS AT LEFT SIDE OF GALLEY BULKHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
